# SDR HEEA062558

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 420800001
- Condition: Damaged
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER HAS BROKEN BRUSH PLUG.
